... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced this? Had no problem on synthroid. And I tried everything, not one pound coming off no matter what I do. So aggravating
2 Nov 2011
Hi! "Babiegirl"! How are you feeling after your thyroid removal? I can imagine your weight gain is aggravating, but since our thyroid controls our metabolism, it doesn't seem unusual to have such an effect from this surgery.
Have you researched the known side effects of Cytomel on WebMD? If weight gain is one of the side effects and you are feeling good, perhaps you can choose to be happy for feeling better.
I have gained 60 pounds due to all the steroids I have received to try to help my back and neck pain; however, since it is very difficult to lose this weight, choosing to love myself is more important than what anyone else thinks of my body. I do not like the weight, but I have found that accepting my condition, I am happy. Best wishes to you to find what is important in life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 2 May 2010
... suspicious cells. What they left had cyts and nodules as well but they didnt want to remove the whole thyroid should I be having the remaining ...
1 answer • 2 Oct 2010
... around here, so surgeon put me on 100mg of synthroid. Still tired after 3 weeks, I uped my dose to 150. Going on 4 weeks now and I'm ...
4 answers • 20 Dec 2011
hypothroidism - I was elated because I thought I would feel like a human again and maybe loose some of this weight. I began taking 50mcg synthroid ...
4 answers • 20 Dec 2014